# SDR CA150925012

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,988 hours
- Engine: Lyc LTS101700D2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 704A34412255
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 319 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED THE LINE WAS LEAKING AT THE LOWER END, THE ENGINEER ORIGINALLY SUSPECTED THE B-NUT AND TIGHTENED THE LINE.   THIS DID NOT STOP THE LEAK SO THE ENGINEER HAD A MORE DETAILED LOOK AT THE LINE AND FOUND THE HYDRAULIC FLUID WAS COMING OUT OF THE PROTECTIVE SHEATH AROUND THE BRAIDED LINE.   HE CUT THE SHEATH OPEN AND DISCOVERED IT WAS FULL OF HYDRAULIC FLUID. A NEW LINE HAS BEEN ORDERED TO REPLACE THE LEAKING LINE.
